Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DAVIS & GECK CARIBE LTD MAXON
Model Number
8886660841
Medical Device Problem Code
Break (1069)
Health Effect - Clinical Code
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during suturing, the device broke.
New Search
Submit an Adverse Event Report
Brand Name
MAXON
Manufacturer
(Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO 0101
MDR Report Key
10339397
Report Number
9612501-2020-01075
Device Sequence Number
2978827
Product Code
GAM
UDI-Device Identifier
20884523003960
UDI-Public
20884523003960
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K990951
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
07/29/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
07/31/2022
Device Model Number
8886660841
Device Catalogue Number
8886660841
Device Lot Number
D7G2180FX
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/13/2020
Initial Report FDA Received Date
07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1